Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 253, NWS Memphis, TN

April 26, 2011Decatur County, Hardin County, McNairy County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Apr 26, 2011, 12:28 AM CDT for Decatur County, Hardin County, McNairy County, Tennessee. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2011, 12:28 AM CDT (05:28 UTC)
Expired
Apr 26, 2011, 1:01 AM CDT
In force
33 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Decatur County, TN, Hardin County, TN, McNairy County, TN

The radar

The Columbus AFB radar (KGWX), 157 km from the middle of the area, began a volume at 05:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 11:42 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 5.5 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 211 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
211 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1752 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

518 
WUUS54 KMEG 260528
SVRMEG
TNC039-071-109-260615-
/O.NEW.KMEG.SV.W.0253.110426T0528Z-110426T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1228 AM CDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN DECATUR COUNTY IN TENNESSEE...
  HARDIN COUNTY IN SOUTHWEST TENNESSEE...
  EASTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 115 AM CDT

* AT 1228 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 7 MILES NORTH OF MORRIS CHAPEL TO 16
  MILES SOUTHWEST OF SHILOH...OR ALONG A LINE EXTENDING FROM 15 MILES
  NORTHWEST OF SAVANNAH TO 6 MILES EAST OF BIG HILL POND STATE
  PARK...AND MOVING EAST AT 50 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAVANNAH
  AND PICKWICK LANDING STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3539 8798 3538 8802 3535 8800 3531 8801
      3530 8798 3502 8798 3501 8799 3501 8867
      3539 8839 3539 8837 3542 8836 3542 8797
      3541 8796
TIME...MOT...LOC 0528Z 270DEG 45KT 3542 8830 3501 8858

$$
1 follow-up statement
613 
WWUS54 KMEG 260601
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
101 AM CDT TUE APR 26 2011

TNC039-071-109-260611-
/O.CAN.KMEG.SV.W.0253.000000T0000Z-110426T0615Z/
DECATUR TN-HARDIN TN-MCNAIRY TN-
101 AM CDT TUE APR 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MCNAIRY...HARDIN AND
SOUTHERN DECATUR COUNTIES IS CANCELLED...

AT 101 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.

LAT...LON 3539 8798 3538 8802 3535 8800 3531 8801
      3530 8798 3502 8798 3501 8799 3501 8867
      3539 8839 3539 8837 3542 8836 3542 8797
      3541 8796
TIME...MOT...LOC 0601Z 270DEG 45KT 3542 8779 3501 8808

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 6:36 PM CDT, 5 hours 52 minutes earlier.

Area forecast discussion, Apr 25, 6:36 PM CDT, 5 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
636 PM CDT MON APR 25 2011

.UPDATE...
UPDATED FOR AVIATION.

&&

.PREV DISCUSSION... /ISSUED 416 PM CDT MON APR 25 2011/

DISCUSSION...
..SIGNIFICANT SEVERE WEATHER OUTBREAK / EXTENDED FLOODING EVENT
ABOUT TO UNFOLD ACROSS THE MIDSOUTH...

GOES IR IMAGERY SHOWED A NEGATIVELY TILTED UPPER LEVEL TROF
DIGGING INTO THE SOUTHERN PLAINS AT MIDAFTERNOON. NUMEROUS
CLUSTERS OF SEVERE STORMS HAVE FORMED AHEAD OF THIS FEATURE...
INTO TWO LINEAR CLUSTERS. EXPECT THE TWO LINEAR CLUSTERS TO
CONSOLIDATE INTO A SOLID QLCS BY THE TIME IT ENTERS EASTERN AR
EARLY THIS EVENING. HAVE DECIDED TO INCLUDE LAWRENCE AND RANDOLPH
INTO TORNADO WATCH 205... BASED ON PROXIMITY TO THE LEADING
CLUSTER OF STORMS.

SIMILAR TO TODAY...EXPECT POST SQUALL LINE COLD OUTFLOW POOL TO
PREVAIL OVER MUCH OF THE MIDSOUTH TUESDAY MORNING. THIS AIRMASS
SHOULD QUICKLY MODIFY... WITH A WARM FRONT LIKELY LIFTING INTO THE
TO THE I40 CORRIDOR BY NOON... AND THROUGH MOST OF THE MIDSOUTH
DURING TUESDAY AFTERNOON. NAM SUGGESTS SCATTERED TO NUMEROUS
STORMS ALONG THE FRONT... REPRESENTING AN AFTERNOON SEVERE THREAT.
NAM SOUNDINGS SHOW MODERATE HELICITY...BUT EXPECT ENHANCED
HELICITY NEAR THE WARM FRONT.

ENVIRONMENTAL HELICITY IMPROVES MARKEDLY BY TUESDAY EVENING AND
OVERNIGHT WEDNESDAY MORNING. 18Z NAM IS A LITTLE FURTHER NORTH
WITH A SURFACE TRIPLE POINT... TAKING IT THROUGH NORTHEAST AR.
THIS SOLUTION WOULD REPRESENT AN ENHANCED TORNADO THREAT FOR
EASTERN ARKANSAS AND EVEN THE MEMPHIS METRO WEDNESDAY MORNING.
ECMWF CONCURS... BUT IT SHOULD BE NOTED THAT THE 12Z GFS IS
CONSIDERABLY FASTER THAN EITHER MODEL. GIVEN THE NEAR CONCURRENT
NAM/ECMWF SOLUTIONS...HAVE STUCK WITH A MORE WESTERLY SOLUTION TO THE
MODERATE RISK WEDNESDAY MORNING...INCLUDING THE MEMPHIS METRO.

EXPECT A STRONGLY FORCED SQUALL LINE TO FORM WEDNESDAY AFTERNOON...
LIFTING EAST AHEAD OF A SHARP MIDLEVEL TROF. WIDESPREAD DAMAGING
WINDS... QLCS TORNADOES WILL BE POSSIBLE.

OVERALL... FEW CHANGES FROM EARLIER FORECASTS. FLASH FLOOD THREAT
REMAINS SIGNIFICANT AND POTENTIALLY LIFE THREATENING...PARTICULARLY
OVER AREAS SUCH AS FAR NORTHEAST AR THAT HAVE ALREADY RECEIVED UP
TO 8 INCHES OF RAIN. SOME OF THE HEAVIEST RAIN ACROSS THE MIDSOUTH
WILL LIKELY FALL TONIGHT AND AGAIN TUESDAY NIGHT.

QUIETER WEATHER FOR THE LATTER HALF OF THE WEEK. EXPECT A COLD
FRONTAL PASSAGE ON OR ABOUT SUNDAY BASED ON GFS/ECMWF SOLUTIONS.
RIVER FLOODING WILL CONTINUE.

PWB

&&

.AVIATION...
00Z TAFS

LARGE CONVECTIVE CLUSTERS OVER AR WILL LIKELY FORM INTO A
CONSOLIDATED LINE OF TSRA OVER THE NEXT SEVERAL HOURS. LATEST HRRR
MODEL RUNS SUGGEST CONVECTIVE LINE WILL NOT MAKE INTO MEM UNTIL
04Z OR 05Z. THIS TIMING MAY NEED TO BE MOVED FORWARD AN HOUR IF
A CONVECTIVE BOW BECOMES DOMINATE OVER SOUTHERN AR.

PWB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  68  81  67  75 / 100  60  90 100
MKL  65  80  67  75 / 100  70  90 100
JBR  62  78  60  70 / 100  60  90  90
TUP  66  84  71  76 /  80  60  80 100

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CLAY-GREENE-
     LAWRENCE-RANDOLPH.

     FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CRAIGHEAD-
     CRITTENDEN-CROSS-LEE AR-MISSISSIPPI-PHILLIPS-POINSETT-ST.
     FRANCIS.

MO...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ALCORN-BENTON MS-
     COAHOMA-DESOTO-LAFAYETTE-MARSHALL-PANOLA-PRENTISS-QUITMAN-
     TATE-TIPPAH-TISHOMINGO-TUNICA-UNION.

TN...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR LAKE-OBION.

     FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAUDERDALE-MADISON-MCNAIRY-SHELBY-
     TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Apr 25, 3:46 PM CDT, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
346 PM CDT MON APR 25 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-261645-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
346 PM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THROUGH TONIGHT
OVER AREAS TO THE WEST OF A UNION CITY TO JACKSON TENNESSEE... TO
CHARLESTON MISSISSIPPI. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS TO THE EAST OF THIS LINE.

STRONG...LONG TRACK TORNADOES WILL BE POSSIBLE OVER THE MODERATE
RISK AREA THIS EVENING AND EARLY OVERNIGHT. OTHER THREATS ACROSS ALL
THE MIDSOUTH INCLUDE VERY STRONG AND DAMAGING STRAIT LINE WINDS
SUFFICIENT TO TOPPLE LARGE TREES. LARGE HAIL WILL ALSO BE
POSSIBLE.

A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF THE MIDSOUTH...
GENERALLY NORTHWEST OF A LINE FROM TUPELO MISSISSIPPI TO GLENDORA
MISSISSIPPI. SEE THE LATEST FLASH FLOOD WATCH FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TUESDAY AND TUESDAY
NIGHT OVER ALL OF THE MIDSOUTH. THERE WILL BE AN ENHANCED RISK OF
STRONG LONG TRACKED TORNADOES LATE TUESDAY EVENING AND EARLY
WEDNESDAY MORNING.

ON WEDNESDAY...THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS
EAST OF THE MISSISSIPPI RIVER. THERE MAY BE AN ENHANCED RISK OF
TORNADOES AHEAD OF A LOW PRESSURE AND WARM FRONT LIFTING NORTH
THROUGH THE DELTA.

MULTIPLE ROUNDS OF THUNDERSTORMS TONIGHT THROUGH WEDNESDAY WILL
SIGNIFICANT RAINFALL TO THE MIDSOUTH...RESULTING IN THE THREAT FOR
SIGNIFICANT AND LIFE THREATENING FLASH FLOODING. A FLASH FLOOD WATCH
CONTINUES THROUGH WEDNESDAY AFTERNOON. CONSULT THE FLASH FLOOD WATCH
FOR DETAILS.

AREA RIVERS WILL RISE THROUGH NEXT WEEK...PUTTING STRESS ON LEVEES.
SIGNIFICANT... POSSIBLY RECORD BREAKING RIVER FLOODING IS POSSIBLE
ON THE MISSISSIPPI BY LATE NEXT WEEK AS RUN OFF FROM HEAVY RAINFALL
UPSTREAM BEGINS TO WORK ITS WAY SOUTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FROM TONIGHT THROUGH WEDNESDAY.

PWB

In the hours before

Local storm report, Apr 25, 11:13 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1113 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND DMG     RIPLEY                  35.75N 89.53W
04/25/2011                   LAUDERDALE         TN   TRAINED SPOTTER

            TREE DOWN ON HOUSE. ROOF AND STRUCTURAL DAMAGE.

1108 PM     TSTM WND GST     MILLSFIELD              36.14N 89.38W
04/25/2011  E65.00 MPH       DYER               TN   TRAINED SPOTTER

&&

JAB
Local storm report, Apr 25, 11:25 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1125 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TSTM WND DMG     PIPERTON                35.03N 89.63W
04/25/2011                   FAYETTE            TN   FIRE DEPT/RESCUE

            FIVE FOOT DIAMETER TREE DOWN CROSSING HIGHWAY 196.

&&

JAB
Local storm report, Apr 25, 11:31 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1131 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND DMG     BYHALIA                 34.86N 89.69W
04/25/2011                   MARSHALL           MS   EMERGENCY MNGR

            TREE DOWN ACROSS BOTH LANES OF TRAFFIC ON HIGHWAY 309 ONE
            QUARTER MILE SOUTH OF COLDWATER RIVER.

1123 PM     TSTM WND GST     JACKSON                 35.63N 88.83W
04/25/2011  M70.00 MPH       MADISON            TN   ASOS

1127 PM     TSTM WND GST     3 NE BELLS              35.75N 89.05W
04/25/2011  M62.00 MPH       CROCKETT           TN   TRAINED SPOTTER

&&

JAB
Local storm report, Apr 25, 11:36 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1136 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND DMG     2 N DUNDEE              34.55N 90.45W
04/25/2011                   TUNICA             MS   EMERGENCY MNGR

            ONE HOUSE DESTROYED, THREE WITH MAJOR DAMAGE IN MALD
            COMMUNITY 2-3 NORTH OF DUNDEE.

1132 PM     TSTM WND GST     4 NE JACKSON            35.67N 88.78W
04/25/2011  M64.00 MPH       MADISON            TN   BROADCAST MEDIA

&&

JAB
Local storm report, Apr 26, 12:03 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1203 AM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND DMG     SOUTHAVEN               34.97N 90.00W
04/25/2011                   DESOTO             MS   TRAINED SPOTTER

            FENCE DAMAGE. MULTIPLE FENCE PANELS BLOWN DOWN.

1118 PM     TSTM WND DMG     2 SW ADAIR              35.69N 89.00W
04/25/2011                   MADISON            TN   EMERGENCY MNGR

            NUMEROUS TREES DOWN. A TREE FELL ON A HOUSE WITH A
            POSSIBLE ENTRAPMENT. POPLAR CORNER CHURCH STEEPLE BLOWN
            OFF.

1124 PM     TSTM WND DMG     2 S FAIRVIEW            35.73N 88.85W
04/25/2011                   MADISON            TN   EMERGENCY MNGR

            TREES DOWN AT THE HWY 45 BYPASS AND HIGHLAND AVENUE NEAR
            PORTER CABLE.

1142 PM     TSTM WND DMG     SHARON                  36.23N 88.82W
04/25/2011                   WEAKLEY            TN   PUBLIC

            SEVERAL TREES DOWN.

&&

RRH
Local storm report, Apr 26, 12:06 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1206 AM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     BROWNSVILLE             35.59N 89.25W
04/25/2011                   HAYWOOD            TN   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN AND BLOCKING INTERSTATE 40 IN
            HAYWOOD COUNTY BETWEEN MILE MARKERS 41 THROUGH 63.

&&

RRH

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 9:35 PM CDTSevere Thunderstorm WarningMEGShelby55 min
Apr 25, 9:45 PM CDTSevere Thunderstorm WarningMEGLauderdale, Shelby, Tipton45 min
Apr 25, 10:21 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Haywood, Madison, Shelby, Tipton39 min
Apr 25, 10:28 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Haywood, Lauderdale, Madison and 1 more47 min
Apr 25, 10:38 PM CDTFlash Flood WarningMEGDyer, Lake, Obion3 hr
Apr 25, 10:47 PM CDTSevere Thunderstorm WarningMEGDyer, Gibson, Lake, Obion43 min
Apr 25, 10:55 PM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, Haywood, McNairy, Madison and 2 more50 min
Apr 25, 11:11 PM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Dyer, Gibson, Haywood, Henderson and 2 more49 min
Apr 25, 11:22 PM CDTSevere Thunderstorm WarningMEGGibson, Henry, Obion, Weakley38 min
Apr 25, 11:35 PM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Decatur, Gibson, Hardin, Henderson and 1 more40 min
Apr 25, 11:45 PM CDTSevere Thunderstorm WarningMEGChester, Decatur, Fayette, Hardeman, Hardin, McNairy and 1 more45 min
Apr 25, 11:55 PM CDTSevere Thunderstorm WarningMEGCarroll, Henry, Weakley35 min
Apr 26, 12:09 AM CDTTornado WarningMEGHardin, McNairy36 min
Apr 26, 12:13 AM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Decatur, Henderson47 min
Apr 26, 1:32 AM CDTAreal Flood WarningMEGLake, Obion10 hr
Apr 26, 9:53 AM CDTRiver Flood WarningMEGHardin14 days
Apr 26, 1:41 PM CDTRiver Flood AdvisoryMEGDecatur, Perry26 hr
Apr 26, 3:04 PM CDTSevere Thunderstorm WarningMEGObion, Weakley41 min
Apr 26, 4:00 PM CDTSevere Thunderstorm WarningMEGLake45 min
Apr 26, 4:13 PM CDTWind AdvisoryMEGCarroll, Chester, Crockett, Decatur, Dyer, Fayette and 14 more13 hr
Apr 26, 4:36 PM CDTTornado WarningMEGLake, Obion24 min
Apr 26, 5:32 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby, Tipton43 min
Apr 26, 6:07 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby, Tipton38 min
Apr 26, 6:09 PM CDTTornado WarningMEGShelby50 min
Apr 26, 6:31 PM CDTFlash Flood WarningMEGShelby, Tipton6 hr
Apr 26, 6:33 PM CDTSevere Thunderstorm WarningMEGLauderdale, Shelby, Tipton42 min
Apr 26, 6:34 PM CDTTornado WarningMEGFayette, Shelby, Tipton41 min
Apr 26, 6:46 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby59 min
Apr 26, 6:52 PM CDTSevere Thunderstorm WarningMEGShelby38 min
Apr 26, 6:56 PM CDTFlash Flood WarningMEGShelby6 hr
Apr 26, 6:58 PM CDTSevere Thunderstorm WarningMEGCrockett, Haywood, Lauderdale, Tipton47 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.